We have seen numerous headlines hat claimed that George Clooney has been using a lot of painkillers lately and that he has become addicted to them. The news was proven wrong and does not have any grounds in reality.
It has been claimed that Clooney has started to use painkillers due to the injury that he got when he was driving a scooter in July 2018 in Italy where he has a house. It has been also claimed that the reason for him taking a lot of painkillers was the fact that the scooter injury just re-activated his old problems with spine and that this creates a lot of pain in the back. It has been also claimed that this resulted in severe headaches and that he felt better only when he was taking painkillers.
We should also add that the actor surely had a scooter accident, however, it was just a minor crash that did not cause any serious wounds. Furthermore, the actor immediately underwent MRI which showed that the actor did not suffer any consequences resulting from the crash. He left the hospital very quickly.
Furthermore, some media and paparazzi have been claiming that Clooney does not look young anymore and that he looks sick since he is a bit pale. It has been also claimed that the reason for this is the fact that he cannot sleep due to constant pains and this is why he has been taking painkillers. On the other hand, we saw how he looked when he was in Scotland a while ago – perfect!
All these pieces of information allegedly came from the sources that are anonymous. However, the representatives of the actor have given their statements which firmly denied that the actor is having any health problems and that he is taking painkillers.
It is true that Clooney had a spinal injury in 2005 when he was filming Syriana. It is true that he has had headaches and back pain for a long time after the injury, but this was all gone as the time has been passing. In 2012 Clooney also admitted that he used painkillers in the weeks after the surgery that lasted for nine hours in 2005. However, he also said that the medicines are not good for his stomach and that he simply does not like to take them since they create more harm to him and more side effects than they do good.